# SDR QMLA2025102320107

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC1245
- Aircraft serial: 397
- Aircraft time: 18,876 hours, 23,462 cycles
- Engine: Pwa PT6A67
- Engine time: 4,127 hours, 4,872 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PRESS CAWS INDICATION DURING CRUISE FLIGHT THAT DID NOT EXTINGUISH. FUEL CAWS LIGHT , INSPECTED, REPLACED FUEL FILTER, RTS.
